# SDR 00007

- Difficulty date: November 20, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N240TW
- Make and model: Amd FALCON
- Aircraft serial: 40
- Aircraft time: 12,673 hours, 9,219 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Arm
- Part number: MY2029310F10
- Part serial: 221
- Condition: Broken
- Location: Lt Mlg Door
- Part time: 12,673 hours, 9,219 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT LANDING GEAR DOOR DID NOT RETRACT, RED LIGHT WAS ON AFTER GEAR WAS EXTENDED.  LEFT INBOARD GEAR DOOR FORWARD ARM BROKE AT ACTUATOR ATTACH POINT.  REMOVED AND REPLACED LEFT INBOARD GEAR DOOR.
